my bf & I had intercourse on this past Saturday & that same day at around 12 or 1 at night well actually Sunday I started my period, but we didn't use a condom he didn't ejaculate inside me but he pulled out but just for the doubts he bought me the pill so on Monday around 4 I took the pill & that same day around 6 or 7 I started noticing that I stopped bleeding, Tuesday morning I went to the restroom & still nothing, but I'm still getting cramps like crazy could the pill be the cause of this, is it normal or what does that mean ?! did the pill throw off my period ??? need an answer please!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2013 • 1 answer
Plan B One-Step - if I take a plan b pill on the 4th day that morning then throw up later that night
Posted 12 May 2015 • 1 answer
Posted 17 Jan 2016 • 1 answer
Posted 26 Jul 2016 • 0 answers
Posted 13 Aug 2016 • 1 answer